• Register
Welcome to Answer To All Candida Questions, where you can ask candida yeast infections questions and receive answers from other members of the community.
Probacto Probiotics: Leading candida probiotics in the market. Get rid of your candida once and for all.

Can I get candida after Keflex (Cephalexin)?

141 views
I had a small rash in my back. It was probably nothing but I insisted in taking something for it. The Doc gave me Cephalexin 500mg 4 times a day for 10 days (which seemed way too much, but who knows? I am not a Dr.) I stopped it at day 6 since I got severed diarrhea.

    After stopping Keflex, a week after, I noticed the sides of my tongue got swollen with red looking bums. In the next few days I got a yeast infection on my penis. I got worried but then found out it was from Kelex!
   
Well, the penile yeast infection went away with cream but my diarrhea persisted and 7 more days later my tongue got white. I got coconut oil and my diarrhea stopped but I started noticing white dots all over my stool.

I kept reading that this only happens to diabetics and people with HIV is that true?
asked May 10, 2016 in Causes by MarioJose

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
What is the missing letter in this word pro_acto
To avoid this verification in future, please log in or register.
...